# SDR CA120227002

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROXIMATELY 7 MINUTES AFTER T/O, THE NR 1 ENGINE OIL PRESSURE STARTED FLUCTUATING AND FELL BELOW LIMITS.  THE CREW SHUTDOWN AND SECURED THE ENGINE.  THE ACFT DIVERTED TO AIRPORT AND CARRIED OUT AN UNEVENTFUL SINGLE ENGINE LANDING. TROUBLESHOOTING IS ON-GOING.
